Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2002 | Volume: 2 | Issue: 1 | Page No.: 60-61
DOI: 10.3923/jas.2002.60.61
On Finite Topological Permutation Groups
Haci Aktas

Abstract:
In this paper , we show that the permutation group Sn as well as its quotientgroup is a topological group. Furthermore, we show that Sn operates properly on itself and its quetient group.
PDF References Citation Report Citation
How to cite this article:

Haci Aktas , 2002. On Finite Topological Permutation Groups. Journal of Applied Sciences, 2: 60-61.

DOI: 10.3923/jas.2002.60.61

URL: https://scialert.net/abstract/?doi=jas.2002.60.61

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

       

       

Curve Bottom